Vyvanse and tramadol

Common Questions and Answers about Vyvanse and tramadol

vyvanse

I've been on and off tramadol since I injured my knee in late April. At first I took it every day for 5 weeks. Then I stopped with no problems. There were times after when I would take one and then go weeks without it and never had any trouble. I take one 300mg tablet at night before bed and it last 24 hours. 3 weeks ago my doctor but me on 50mg Vyvanse for ADD which didn't work causing withdrawal so he switched me to 20mg Adderall which also didn't work so he stopped me cold turkey.
6 months ago I was diagnosed with fibromyalgia and put on Tramadol ER 200 and 50mg prn for breakthrough. I was also put on Lyrica, which I stopped taking, Concerta, which works very well at a low dose, and Cymbalta 60mg that I take everyday. I stopped taking the Tramadol 2 days ago and feel horrible. I have a script waiting at the pharmacy. Do I go pick it up and taper off or keep going since I'm already this far in? Help me please.
I was prescribed Topamax along with an appetite suppressant (Adipex) for weight loss a bit over a year ago and stopped taking them after two and a half months. I did not lose all of the weight I had wanted to, but most of it. I had gained 55 pounds while on Paxil over the course of two and a half years. By taking a combination of the two medicines, I lost 22 pounds the first month, 10 pounds the second month, and 8 pounds the first half of the third month.
Vyvanse is like adderall and lamictal is an antidepressant and mood dissorder medicine used to treat PTSD I will keep taking them.
So I am back down to 7, 50 mg Tramadol for yesterday. Today I have only had 3 thus far. I am so thankful that I have the strength to fight the urges to use. The weirdest thing is happening tho. Now that I have detoxed to 350mgs I am starting to go through reactions from the meds I take on a daily basis. The side effects are more prominent. I figured by now my body was already used to these meds as it has been months since I have taken them. What in the world is going on with my body?
on the addictions forum someone brought up the topic provigil for energy, i have been clean for a while now but i have hep so my energy level is very low, and i also have under active thyroid so my question is this, when i researced this new drug i found """PROVIGIL is a federally controlled substance (C-IV) because it has the potential to be abused or lead to dependence. Please use PROVIGIL only as directed and keep in a safe place to prevent misuse and abuse.
I'm the same way i have such a high tolerance for all medications i'm on 2mg ativan 3 times a day and make no improvement at all. i too take meds for add vyvanse and am on the highest dose. it seem no matter what i take it has to be a high dose to help. i have chronic pain and am perscribed tramadol 50 mg and i have to take 7 for them to even stasrt working the 2 every 2 hrs to continue with the pain relief. I hate it so bad cuz i run out then have nothing for the pain.
I talked to the dr on wednesday they took like 15 x-rays and found nothing they put me on prednisone 2 pillls 1 time a day. she said if that dont help she is going to put me on a patch?!? she said its not like fentynal or moriphine. she said its more like viciodn. she said its a new drug and was wonderful if anyone else has used it? Please help i need more info... oh yeah she said i change the patch 1 time a week.
She told me that its an inflamation where the ribs meet the sternum. so more naproxen and also tramadol. Still no help. The hosp and docs know I'm on adderoll and never said it was from that. I'm not prone to panic attacks and rarely get anxious, more or less stressed. I told my therapist about the pains and she believes its due to my job since I'm a laborer. I'm afraid to tell my psych cuz adderoll has helped me SO much.
I take 2-4 Aleve tablets a day and 2-4 800mg doses of ibuprophene everyday. I also have a Rx for tramadol 1-2 50mg tabs q6-8hrs. I have a TENS unit for my back (I just need to get the electrodes to work correctly) and an inversion table. I meditate and try progressive relaxation techniques. I am getting a new pain doctor who will hopefully help me get physically "better" quicker than my current "spacy and forgetful doc.
I stayed on my prescription of klonopin from my reg doctor who know i was on methadone. A month later he started me back on hydrocodone and eventually put me on tramadol, neurontin, and temezepam as well. I also developed an addiction to halcion, aka triazolam. I finally decided in October of 2010 that I had gotten out of control. I consulted with my doctor and we tapered off everything and I went to rehab in October and completed the rehab. It was only 30 days.
In Aug. of 2004, I had a car accident and was prescribed Ultracet (Tramadol w/ APAP) and Mobic for a torn rotator cuff. Had never taken either drug before. Took a Mobic, followed by an Ultracet. At first, I felt GREAT. I felt no pain! In fact, I felt euphoric. I chatted away with a neighbor, feeling on top of the world... though after a while, my ears started ringing and I was feeling a little dizzy. Then, I started to get a nauseating headache, and the ringing in my ears/dizziness worsened.
How long have you been using the Tramadol? Do you think it's effective? Some people swear by it, and this is just my opinion and I am no doctor of course, but it actually caused me horrible migraines. I can't tolerate Tramadol. The Gabapentin was very effective for me with a combo of Diclofenac and an effective muscle relaxer. I didn't do well on Cymbalta though. Anyhow, there are a lot of other options out there we could discuss.
I just came on this site, I also have a question, I have pretuding discs in my back, which causes severe low back and unbeleivable leg pain, I have been to the drs and follow all the instructions, as to being reffered out, to having the epideural shots in my back. All she has me on is tramadol (altrams)50mg, and neurotin, this helped for a while, but i cant get her to give me NOTHING else, I dont know what to do. I think sometimes I would rather be with out my legs, it gets so bad.
tramadol what can i say you can get addicted just like any thing else when you come off them you will have what they call heart paps man they suck im still hucked to pills and maby one day i can be breave like yall and come off but until then just dont start takeing them tramadol good luck to every one.
hi all, I am was taking cymbalta, lyrica, trazadone, tramadol, and methocarbomol. I was just recently changed to savella and the cymbalta was let go. I seem to be doing okay but I do have a lot of body aches and this feeling in my body that feels like my nerves are spazzing. I don't know what that is all about. I do know that I am sick and tired of being sick and I just can't get that out of my mind. My life is limited as I know that you all are aware of. It's driving me crazy.
U have already had the worst of it and now, they will begin to taper off and get better and better. The irritability may last a little longer, but not much I imagine. Anyway, congrats. U took the meds like u should and didnt ever get into trouble w/ them. That says a lot to me. Anyway, that makes a difference during all of this, in my opinion. Stay positive and by the end of the weekend, I bet they are a memory, distand I hope. How is your pain now? Do u have another way to manage it?
So, what dose did everyone here have their success? And what type of diet/eating plan and exercise plan did you do to help it along? I'm desperate to lose 40 lbs (half of which I gained on Zoloft-no longer taking). PLEASE respond if you had any weightloss on this drug, I'm very curious. THANK YOU THANK YOU THANK YOU!!!!!!!!!
MedHelp Health Answers